# SDR DHL2003805531

- Difficulty date: August 29, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 56110101
- Condition: Delaminated
- Location: Lt Wing
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E LWR PANEL EXTERNAL SKIN DELAMINATED (STA XW.5.000 - 47.00).  REMOVED AND REPLACED LWR WING T/E LWR PANEL (STA XW.5.000 - 47.000) IAW SRM 51-3-0 PG 1.
